Discussion in 'Fibromyalgia Main Forum' started by MsE, Aug 27, 2010.

  1. MsE

    MsE New Member

    So what the heck causes this? My heart seems to be fine (have had EKG, blood workup, and wore a Holter monitor for 24 hours), but I occasionally have mild angina attacks. Some chest pain which varies from achy to a bit sharp, some pressure, some back pain. They do not seem to be stress related. They come on suddenly. I take an aspirin and a lorazepam and wait lie down and wait for it to go away. Eventually it does. Is this another CFS problem?

    The only other thing I can point to is that it might be related to Xalatan eye drops or low dose estradiol, but I haven't been able to connect either of these it a definitive manner.

    Oh--and when it happens, I feel very weak and tired. Lying down seems important. Feedback from the board would be helpful. I don't want to be a worry-wort, but this is sort of discouraging. Thanks. MsE
  2. TigerLilea

    TigerLilea Active Member

    Hi MsE - Estradiol can cause back and chest pain, one-sided weakness and weakness of arms and/or legs. These are considered serious side-effects and should be checked out.
    [This Message was Edited on 08/27/2010]
  3. MsE

    MsE New Member

    I've read that. I had switched to the estradiol vag tablets recently. I need them (or regular estradiol) to keep bladder problems away. Nothing else seems to work. However, I have been suspicious that it could be the culprit.

    However, I've also read that the Xalatan glaucoma eye drops can cause this problem. That one is easier to eliminate. I'll go back to Azopt drops tonight.

    But I had read somewhere or other than CFS itself can mess up cardiac rhythm. Recent (this week) tests indicate no heart problems. So that's why I decided to write the board to see if anyone else has had this problem to deal with.

    The tiny bit of estradiol dot (1/2 a baby patch) supposedly isn't strong enough to cause this problem and I feel so much better when I'm on it that I hate to give it up. However, if that could be the cause of this come and go angina crud, I would. Thanks for writing.
  4. heapsreal

    heapsreal New Member

    theres a condition called prensmetal(not sure of spelling) angina where coronary arteries spasm causing chest pain like angina and theres even ecg changes that do reverse themselves once attack is over. Angina medication glycerol trinitrate spray used for normal angina can be used for this with good effect. I dont think its related to cfs, just one of those things .
  5. MsE

    MsE New Member

    Hmmm. So far no one in the doc's office suggested this possibility, and no one suggested the spray or the angina under-the-tongue tablets. I'll be talking to them again on Monday, and will ask about this. Thanks.
  6. heapsreal

    heapsreal New Member

    Working as a paramedic for over 20 years, I have come across it once in a while, its rare but mentioning it to your doc should help prompt him or look it up.